Hiroshima Mathematical Journal

Asymptotic expansion of the null distribution of the likelihood ratio statistic for testing the equality of variances in a nonnormal one-way {ANOVA} model

Tetsuji Tonda and Hirofumi Wakaki

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 33, Number 1 (2003), 113-126.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150997870

Mathematical Reviews number (MathSciNet)
MR1966654

Zentralblatt MATH identifier
1022.62011

Subjects
Primary: 62E20: Asymptotic distribution theory
Secondary: 60E05: Distributions: general theory 62J10: Analysis of variance and covariance

Citation

Tonda, Tetsuji; Wakaki, Hirofumi. Asymptotic expansion of the null distribution of the likelihood ratio statistic for testing the equality of variances in a nonnormal one-way {ANOVA} model. Hiroshima Math. J. 33 (2003), no. 1, 113--126. https://projecteuclid.org/euclid.hmj/1150997870.


Export citation